# SDR DXTA2024051311735

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 6,609 hours, 4,434 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Door Handle
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR CAS MESSAGE WHEN DOOR IS CLOSED BUT WONT LATCH ALL THE WAY.   AIRCRAFT WAS TROUBLESHOT DOWN TO A POTENTIAL BAD SOLENOID.    REMOVED AND. REPLACED CABIN DOOR .LOCK SOLENOID PER MM 52-70-15. OPS CHECKS FAILED. CONTINUED TROUBLESHOOTING BY RINGING OUT THE HARNESS, DOWNLOADED ARES DATA, AND TESTING PROXIMITY SWITCHES, DURING RING OUT JT WAS NOTICED THE HARNESS HAD HIGH RESISTANCE ON MULTIPLE PINS. ARES DATA ALSO POINTED TO A POTENTIAL BAD HARNESS.  R & R WIRE HARNESS. REMOVED CONNECTOR FROM TOP OF THE STEP & FOUND HEAVY CORROSION & DIRT IN AND AROUND CONNECTOR PC048,  CLEANED AIRFRAME CONNECTOR. INSTALLED NEW HARNESS & PERFORMED OPS CHECKS 10 TIMES WITH NO DEFECTS.
